MAUDE Adverse Event Report: ARGON MEDICAL DEVICES CLEANER XT ROTATIONAL THROMBECTOMY SYSTEM 6F X 65CM

ARGON MEDICAL DEVICES CLEANER XT ROTATIONAL THROMBECTOMY SYSTEM 6F X 65CM
Model Number 700009XT
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to product experience report, the affected product was not available for return.If there are additional information available in future, a follow-up will be submitted.
 
Event or Problem Description
Device was in the body but did not turn on.No harm was done to patient.
 
Event or Problem Description
Device was in the body but did not turn on.No harm was done to patient.
 
Additional Manufacturer Narrative
One opened device was returned for evaluation.Visual inspection found no damage to the product.Functional testing found that the device did not activate when the button was pushed.The complaint was confirmed.The device was disassembled and both batteries were putting out only 2.4 volts.The batteries should be putting out 9 volts each.Dead batteries was the cause of the issue.Since the ifu states to test the device before use and if it doesn't activate do not use the device.As such, no corrective action was taken.

Brand Name
CLEANER XT ROTATIONAL THROMBECTOMY SYSTEM 6F X 65CM
Common Device Name
CLEANER
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key12870775
Report Number0001625425-2021-01133
Device Sequence Number11203999
Product Code KRA
UDI-Device Identifier00886333222308
UDI-Public00886333222308
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K141617
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number700009XT
Device Catalogue Number700009XT
Device Lot Number21002911
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/30/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2021
Supplement Date Received by Manufacturer11/11/2021
Initial Report FDA Received Date11/24/2021
Supplement Report FDA Received Date12/16/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown